Mixed choice structures, with applications to binary and non-binary optimization
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rodriguez-Palmero, Carlos & Garcia-Lapresta, Jose-Luis, 2002. "Maximal elements for irreflexive binary relations on compact sets," Mathematical Social Sciences, Elsevier, vol. 43(1), pages 55-60, January.
- M. Carmen Sánchez & Juan-Vicente Llinares & Begoña Subiza, 2003.
"A KKM-result and an application for binary and non-binary choice functions,"
Springer, vol. 21(1), pages 185-193, 01.
- Begoña Subiza, 2000. "A Kkm-Result And An Application For Binary And Non-Binary Choice Functions," Working Papers. Serie AD 2000-04, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Alcantud, Jose C.R., 2006.
"Maximality with or without binariness: Transfer-type characterizations,"
Mathematical Social Sciences,
Elsevier, vol. 51(2), pages 182-191, March.
- J C R Alcantud, 2004. "Maximality with or without binariness: transfer-type characterizations," Microeconomics 0402015, EconWPA.
- Fishburn, Peter C. & Rosenthal, Robert W., 1986. "Noncooperative games and nontransitive preferences," Mathematical Social Sciences, Elsevier, vol. 12(1), pages 1-7, August.
- Wayne Shafer & Hugo Sonnenschein, 1974.
"Equilibrium in Abstract Economies Without Ordered Preferences,"
94, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Shafer, Wayne & Sonnenschein, Hugo, 1975. "Equilibrium in abstract economies without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 345-348, December.
- José Alcantud & Carlos Alós-Ferrer, 2007. "Nash equilibria for non-binary choice rules," International Journal of Game Theory, Springer, vol. 35(3), pages 455-464, February.
- Tian, Guoqiang, 1993. "Necessary and Sufficient Conditions for Maximization of a Class of Preference Relations," Review of Economic Studies, Wiley Blackwell, vol. 60(4), pages 949-58, October.
- Mehta, Ghanshyam, 1987. "Weakly lower demicontinuous preference maps," Economics Letters, Elsevier, vol. 23(1), pages 15-18.
- Walker, Mark, 1977. "On the existence of maximal elements," Journal of Economic Theory, Elsevier, vol. 16(2), pages 470-474, December.
- Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-91, November.
- Alcantud, J. C. R., 2002. "Non-binary choice in a non-deterministic model," Economics Letters, Elsevier, vol. 77(1), pages 117-123, September.
- Llinares, Juan-Vicente, 1998.
"Unified treatment of the problem of existence of maximal elements in binary relations: a characterization,"
Journal of Mathematical Economics,
Elsevier, vol. 29(3), pages 285-302, April.
- Juan Vicente Llinares Císcar, 1995. "Unified Treatment Of The Problem Of Existence Of Maximal Elements In Binary Relations. A Characterization," Working Papers. Serie AD 1995-17, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Llinares, Juan-Vicente & Sanchez, M. Carmen, 1999. "Non-binary choice functions on non-compact sets," Economics Letters, Elsevier, vol. 63(1), pages 29-32, April.
- Yannelis, Nicholas C. & Prabhakar, N. D., 1983. "Existence of maximal elements and equilibria in linear topological spaces," Journal of Mathematical Economics, Elsevier, vol. 12(3), pages 233-245, December.
- Mehta, Ghanshyam, 1984. "Maximal elements for non-transitive binary relations," Economics Letters, Elsevier, vol. 14(2-3), pages 163-165.
- Donald J. Brown, 1973. "Acyclic Choice," Cowles Foundation Discussion Papers 360, Cowles Foundation for Research in Economics, Yale University.
- Campbell, Donald E. & Walker, Mark, 1990. "Maximal elements of weakly continuous relations," Journal of Economic Theory, Elsevier, vol. 50(2), pages 459-464, April.
- Bergstrom, Theodore C., 1975. "Maximal elements of acyclic relations on compact sets," Journal of Economic Theory, Elsevier, vol. 10(3), pages 403-404, June.
- Nehring, Klaus, 1996. "Maximal elements of non-binary choice functions on compact sets," Economics Letters, Elsevier, vol. 50(3), pages 337-340, March.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:44:y:2008:i:3-4:p:242-250. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.